Dr. Fred Richman
Professor, Mathematical Sciences
First Year at FAU: 1990
Ph.D University of Chicago, 1963
S.M. University of Chicago, 1959
A.B. Princeton University (magna cum laude), 1958
Abelian group theory, commutative rings, and constructive mathematics.
Recently Published Papers
Zero sets of univariate polynomials, Trans. Amer. Math. Soc., 362 (2010), 6619-6632, (with Robert S. Lubarsky)
Signed-bit representations of real numbers, J. Logic and Analysis, 1 (2009), 1-18, (with Robert S. Lubarsky)
Discrete logarithms for finite groups, Computing, 85 (2009), 3-19, (with Lee C. Klingler, Spryos Magliveras, and Michal Sramka).
Intuitionistic notions of boundedness in N, Math. Logic Quarterly, 55 (2009), 31-36.
Transient limits, Applicable Analysis and Discrete Mathematics, 3 (2009), 52-63. (with Katarzyna Winkowska-Nowak).
Real numbers and other completions, Math. Logic Quarterly, 54 (2008), 98-108.